# SDR DALA2024061005949

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 42
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 CORROSION FRAME 42 UPPER SURFACE OF UPPER SKIN CENTER TANK LH SIDE IN PASSENGER CABIN. CORRECTIVE ACTION: EVALUATED REWORK AS PER A319 SRM 57-11-11-283-001 PARAGRAPH 2 FIG.001 AND FOUND WITHIN LIMITS. CRACK AND CORROSION INDICATION NOT FOUND. (0382165)
